Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1984, Volume 25, Number 1, Pages 133–145 (Mi smj6813)  

Geometric questions in the inverse scattering problem

V. N. Stepanov


Full text: PDF file (1532 kB)

English version:
Siberian Mathematical Journal, 1984, 25, 111–121

Bibliographic databases:

UDC: 514.17
Received: 17.02.1981

Citation: V. N. Stepanov, “Geometric questions in the inverse scattering problem”, Sibirsk. Mat. Zh., 25:1 (1984), 133–145; Siberian Math. J., 25 (1984), 111–121

Citation in format AMSBIB
\Bibitem{Ste84}
\by V.~N.~Stepanov
\paper Geometric questions in the inverse scattering problem
\jour Sibirsk. Mat. Zh.
\yr 1984
\vol 25
\issue 1
\pages 133--145
\mathnet{http://mi.mathnet.ru/smj6813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0732773}
\zmath{https://zbmath.org/?q=an:0587.35073}
\transl
\jour Siberian Math. J.
\yr 1984
\vol 25
\pages 111--121
\crossref{https://doi.org/10.1007/BF00969516}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1984TP66200014}


Linking options:
  • http://mi.mathnet.ru/eng/smj6813
  • http://mi.mathnet.ru/eng/smj/v25/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022